MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET CLAVE PORT, 2 CLAVE Y-SITES, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET CLAVE PORT, 2 CLAVE Y-SITES, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 149510489
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred with regards to a primary plum set clave port, 2 clave y-sites, secure lock, 104 inch where they reported that during infusion, the cassette broke and began to leak at the tubing connection to the cassette behind the flow regulator.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Additional Manufacturer Narrative
Investigation summary received one (1) used.List #149510489, primary plum set clave port for inspection.As received, a tear in the tubing was observed on the tubing connected to the cassette outlet port.The bond was examined under uv light and was found to have sufficient solvent.No other damage or anomalies noted.Received one (1) photo of set.The set was leak tested, and leakage was observed.The reported complaint of broken cassette and leakage can be confirmed.The probable cause is due to an unintentional pulling force during use.A device history record review could not be conducted because no lot number(s) was/were identified.

Brand Name
PRIMARY PLUM SET CLAVE PORT, 2 CLAVE Y-SITES, SECURE LOCK, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22814467
Report Number9615050-2025-00390
Device Sequence Number15629119
Product Code FPA
UDI-Device Identifier10887787003205
UDI-Public10887787003205
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number149510489
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFUSION UNKNOWN.
Patient SexUnknown